Mathematische Zeitschrift

, Volume 229, Issue 1, pp 91–106 | Cite as

On Fatou-Bieberbach domains

  • Josip Globevnik

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Josip Globevnik
    • 1
  1. 1. Institute of Mathematics, Physics and Mechanics, University of Ljubljana, Jadranska 19, Ljubljana, Slovenia (e-mail: josip.globevnik@fmf.uni-lj.si) SI

Personalised recommendations